advertisement
Question
Posted by: Jenny | 2010-02-28

Urirex K

I have started taking Urirex K for 1st time and
this morning my hands are red swollen and itchy before I always took Burinex K for years no problem

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Jenny

This may indicate a potential allergic reaction and you should best consult your prescribing doctor about this ASAP.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement